Keyword : hyperelliptic curves


Construction of Pairing-Friendly Hyperelliptic Curves Based on the Closed Formulae of the Order of the Jacobian Group
Aya COMUTA Mitsuru KAWAZOE Tetsuya TAKAHASHI Isamu YOSHIZAWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/06/01
Vol. E93-A  No. 6 ; pp. 1132-1139
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: Cryptography and Information Security
Keyword: 
pairing-based cryptographyhyperelliptic curves
 Summary | Full Text:PDF

An Extension of GHS Weil Descent Attack
Tsutomu IIJIMA Mahoro SHIMURA Jinhui CHAO Shigeo TSUJII 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/01/01
Vol. E88-A  No. 1 ; pp. 97-104
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Public Key Cryptography
Keyword: 
elliptic curveshyperelliptic curvessuperelliptic curves,GHS Weil descent attackGHS conorm-norm homomorphismfunction fields
 Summary | Full Text:PDF

Baby Step Giant Step Algorithms in Point Counting of Hyperelliptic Curves
Kazuto MATSUO Jinhui CHAO Shigeo TSUJII 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/05/01
Vol. E86-A  No. 5 ; pp. 1127-1134
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
hyperelliptic curve cryptosystemshyperelliptic curvespoint counting algorithmsbaby step giant step algorithmsGaudry-Harley scheme
 Summary | Full Text:PDF